# SDR R61A2020121500878

- Difficulty date: November 30, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,807 hours, 27,130 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063630005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK A CRACK WAS FOUND ON VERTICAL STAB TRAILING EDGE AT RIB 11.  REPAIR WAS COMPLETED BY AAR ON NRC 4500812-3000-0040, PER SRM 55-30-07 AND DWG 170-63630-001.  THIS ARICRAFT HAS BEEN RETURNED TO SERVICE.
